INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.30, no.5, pp.517-523, 1999 (SCI-Expanded)
Article / Article
INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
Science Citation Index Expanded (SCI-EXPANDED), Scopus
Istanbul Technical University Affiliated:
In this paper, the convergence of difference scheme for ordinary differential equation of second order which contains fractional derivative showed. Morerover, how to find the solution of the mentioned problem by using iterative process is also discussed.